Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally


Lev Bukovsky and Krzysztof Ciesielski

Proc. Amer. Math. Soc. 133(2) (2005), 605-611.

A topological space X is a \Sigma\Sigma*-space provided for every sequence (fn) of continuous functions from X to R, if the series \Sigman|fn| converges pointwise then it converges pseudo-normally. We show that every regular Lindelof \Sigma\Sigma*-space has Rothberger property. We also construct, under the continuum hypothesis, a \Sigma\Sigma*-subset of R of cardinality continuum.

Full text on line in pdf format. Requires Adobe Acrobat Reader.

Full text in postscript form.

LaTeX 2e source file.

Last modified October 26, 2004.